Me

Matthew Morrow English Français

Chargé de recherche, CNRS
Institut de Mathématiques de Jussieu–Paris Rive Gauche
UPMC - 4 place Jussieu
Case 247
75252 Paris

Office: Jussieu, corridor 15-25, 4th floor, room 430.

firstname.lastname@imj-prg.fr

Seminars

Research interests

Arithmetic geometry, p-adic Hodge theory, algebraic K-theory, (topological) cyclic homology, algebraic cycles.

Teaching

Specialised M2 course : Adic and perfectoid spaces

Preprints

Publications

  1. K-theory and logarithmic Hodge-Witt sheaves of formal schemes in characteristic p arXiv
    Annales Scientifiques de l'École Normale Supérieure, to appear.
  2. A Variational Tate Conjecture in crystalline cohomology pdf
    (with appendix A note on higher direct images in crystalline cohomology pdf)
    Journal of the European Mathematical Society, to appear.
  3. Analogues of Gersten's conjecture for singular schemes, with Amalendu Krishna pdf link
    Selecta Mathematica, vol. 23, issue 2, 1235–1247, 2017.
  4. Finite generation and continuity of topological Hochschild and cyclic homology, with Bjørn Ian Dundas pdf
    Annales Scientifiques de l'École Normale Supérieure, vol. 50, fascicule 1, 201–238, 2017.
  5. Integral p-adic Hodge theory – announcement, with Bhargav Bhatt and Peter Scholze pdf link
    Mathematical Research Letters, vol. 22, number 6, 1601–1612, 2015.
  6. Zero cycles on singular varieties and their desingularisations pdf link
    Documenta Mathematica, extra volume dedicated to A. Merkurjev.
  7. Pro unitality and pro excision in algebraic K-theory and cyclic homology pdf link
    Journal für die reine und angewandte Mathematik (Journal de Crelle), to appear.
  8. A case of the deformational Hodge conjecture via a pro Hochschild–Kostant–Rosenberg theorem pdf link
    Comptes Rendus Mathématique, vol. 352, issue 03, 173–177, 2014.
  9. Pro cdh-descent for cyclic homology and K-theory pdf link
    Journal de l'Institut de Mathématiques de Jussieu, vol. 15, issue 03, 539–567, 2016.
  10. K-theory of one-dimensional rings via pro-excision pdf link
    Journal de l'Institut de Mathématiques de Jussieu, vol. 13, issue 02, 225–272, 2014.
  11. A singular analogue of Gersten's conjecture and applications to K-theoretic adèles pdf link
    Communications in Algebra, vol. 43, issue 11, 4951–4983, 2015.
  12. K_2 of localisations of local rings pdf link
    Journal of Algebra, vol. 399C, 190–204, 2014.
  13. Continuity of the norm map on Milnor K-theory: a local proof pdf link
    Journal of K-Theory, vol. 9, issue 03, 565–577, 2012.
  14. Grothendieck's trace map for arithmetic surfaces via residues and higher adèles pdf link
    Journal of Algebra and Number Theory, vol. 6, no. 7, 1503–1536, 2012.
  15. An explicit approach to residues on and dualizing sheaves of arithmetic surfaces link
    New York Journal of Mathematics, vol. 16, 2010.
  16. Integration on valuation fields over local fields pdf
    The Tokyo Journal of Mathematics, vol. 33, 2010, 235–281.
  17. Integration on product spaces and GL_n of a valuation field over a local field link
    Communications in Number Theory and Physics, vol. 2, no. 3, 563–592, 2008.

Notes, etc.

Bureau : Jussieu, couloir 15-25, 4ème étage, bureau 430

prénom.nom@imj-prg.fr

Séminaires

Thèmes de recherche

Géométrie arithmétique, théorie de Hodge p-adique, K-théorie algébrique, homologie cyclique (topologique), cycles algébriques.

Enseignement

Cours M2 spécialisé : Espaces adiques et espaces perfectoïdes

Prépublications

Publications

  1. K-theory and logarithmic Hodge-Witt sheaves of formal schemes in characteristic p arXiv
    Annales Scientifiques de l'École Normale Supérieure, à paraître.
  2. A Variational Tate Conjecture in crystalline cohomology pdf
    (avec un appendice A note on higher direct images in crystalline cohomology pdf)
    Journal of the European Mathematical Society, à paraître.
  3. Analogues of Gersten's conjecture for singular schemes, avec Amalendu Krishna pdf link
    Selecta Mathematica, vol. 23, issue 2, 1235–1247, 2017.
  4. Finite generation and continuity of topological Hochschild and cyclic homology, avec Bjørn Ian Dundas pdf
    Annales Scientifiques de l'École Normale Supérieure, vol. 50, fascicule 1, 201–238, 2017.
  5. Integral p-adic Hodge theory – announcement, avec Bhargav Bhatt et Peter Scholze pdf link
    Mathematical Research Letters, vol. 22, № 6, 1601–1612, 2015.
  6. Zero cycles on singular varieties and their desingularisations pdf link
    Documenta Mathematica, volume supplémentaire dédié à A. Merkurjev.
  7. Pro unitality and pro excision in algebraic K-theory and cyclic homology pdf link
    Journal für die reine und angewandte Mathematik (Crelle's Journal), à paraître.
  8. A case of the deformational Hodge conjecture via a pro Hochschild–Kostant–Rosenberg theorem pdf link
    Comptes Rendus Mathématique, vol. 352, issue 03, 173–177, 2014.
  9. Pro cdh-descent for cyclic homology and K-theory pdf link
    Journal de l'Institut de Mathématiques de Jussieu, vol. 15, issue 03, 539–567, 2016.
  10. K-theory of one-dimensional rings via pro-excision pdf link
    Journal de l'Institut de Mathématiques de Jussieu, vol. 13, issue 02, 225–272, 2014.
  11. A singular analogue of Gersten's conjecture and applications to K-theoretic adèles pdf link
    Communications in Algebra, vol. 43, issue 11, 4951–4983, 2015.
  12. K_2 of localisations of local rings pdf link
    Journal of Algebra, vol. 399C, 190–204, 2014.
  13. Continuity of the norm map on Milnor K-theory: a local proof pdf link
    Journal of K-Theory, vol. 9, issue 03, 565–577, 2012.
  14. Grothendieck's trace map for arithmetic surfaces via residues and higher adèles pdf link
    Journal of Algebra and Number Theory, vol. 6, no. 7, 1503–1536, 2012.
  15. An explicit approach to residues on and dualizing sheaves of arithmetic surfaces link
    New York Journal of Mathematics, vol. 16, 2010.
  16. Integration on valuation fields over local fields pdf
    The Tokyo Journal of Mathematics, vol. 33, 2010, 235–281.
  17. Integration on product spaces and GL_n of a valuation field over a local field link
    Communications in Number Theory and Physics, vol. 2, no. 3, 563–592, 2008.

Notes, etc.